Hey everybody. I'm a little nervous and frusterated (what else is new lol). But I might have mentioned in some of my blogs that I'm having problems with CONSTANT sleeping….I have to fight miyself every morning to wake up and stay up, and if I let myself, I can easily sleep until 2:00 in the afternoon.

Today, my mother came to visit, which was a big wieght off my chest, because when I'm really depressed, I feel like I just need my mom and I don't want to talk to anyone else. Only because she was here, I woke up at 10:30 and didn't go back to sleep and she just left an hour ago…and I'm trying really hard not to go back to bed. My heart sank when she left and I started crying, and now I just feel really really low, depressed, tired, and I have a headache…and I just want to cry.

I'm an artist. Yet I cannot produce any art…and this is one of the most depressing things that I'm dealing with right now. I feel like I'm just too tired to do any art, to tired to even pick up the phone when my friends call, too tired to care. And then my artist buddies from college will text or call me all excited and say something like, "I'm having a show at this gallery today and then I have another one this day and you should come!" and then I see thier art work on their facebooks and its amazing and then I slump down a few more levels in my mood and then I REALLY can't produce any art…I'm just so dissapointed in myself, and I feel like a lazy slob, but I always feel sick and tired.

Maybe its the medication? My psych is still out of the country, but I don't know if I want to go back to him…he's the one who decided to start me on 150 mgs of Luvox (which made me throw up which never happens) and then he wanted to up it to 300 mgs after that, even when I told him that I don't think its working…I don't know. Do I need to see a regular doctor and get checked out? Could this extremem exhaustion have to do with the meds? I started weaning myself off of it very slowly and now I'm only on 100 mgs. I need this medication thing sorted out, I feel like crap, physically and mentally…I'm so tired all the time, I feel like I can't move…has anyone else ever felt like this?

1 Comment
  1. Dragonwalker 11 years ago

    It is probably depression that can come with OCD that is making you exhausted. Sometimes I don't feel like getting up because then I don't have to deal with something (and I don't think I have depression at all). It can definitely zap creativity and motivation too. If you are unhappy with your psychiatrist and he is not listening to you then you need tp find one with a better understanding of what you are going through and how the meds are affecting you. Have you ever tried any other meds? I went on Paxil and it was awful and did not work. Prozac worked for me. I went off meds and then my next doctor put me on Amytriptoline (sp?) and the side-effects were horrific so later I went on Prozac again. It is a trial and error thing when it comes to which meds will work and how much. I was lucky that I had a doctor who let me experiment with dosage, but you have to be careful without supervision.

    Anyway I have to go.

    Take care

    Rachel

    |
    0 kudos

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account